I take many meds for epilepsy, anger and anxiety problems, mild depression, vitamin supplement, calcium and vitamin d3 supplement and migraine medicine but the problem is many of those meds cause constipation and to counter act that I take fiber lax, miralax, and colace to keep my stools soft to no avail and as a result I have recently had a hemmorhoid stapling surgery and the hemmorhoids seem to be coming back I have tried increasing my fiber, drinking more water and nothing seems to be working my doctor even told me to use bag balm in that area to make bowel movements a little less painful nothing is working I even take sitzbaths so what else can I do to keep the hemmorhoids away?
The only solution that will give long term benefit is to keep constipation away. Hence talk to your doctors about a change in prescription or a dose adjustment. Apart from medications, chronic constipation can be due to dehydration, diabetes, hypothyroidism, colon disorders, irritable bowel syndrome, diverticular diseases, cancers, severe acidity etc. It can also be due to milk allergy and other food allergies. Hence these possibilities too need to be ruled out.
Please consult your PCP for primary examination followed by proper referral.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.